MAUDE Adverse Event Report: SOPHYSA SIDE INLET CSF RESERVOIR, FLAT BOTTOM SMALL MODEL/CATHETER

SOPHYSA SIDE INLET CSF RESERVOIR, FLAT BOTTOM SMALL MODEL/CATHETER
Model Number RE-1021
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
The surgeon reported the lcs leak during the implantation.No consequence of the patient has been reported, the device has been replaced during the surgery.
 
Event or Problem Description
The surgeon reported the lcs leak during the implantation.No consequence has been reported, the device has been replaced during the surgery.
 
Additional Manufacturer Narrative
Investigation of the returned device revealed a deep cut on the reservoir guard, resulting in material tearing and leakage.The observed damage is consistent with improper handling/manipulation of the device.No manufacturing deficiency was identified.

Brand Name
SIDE INLET CSF RESERVOIR, FLAT BOTTOM SMALL MODEL/CATHETER
Common Device Name
SIDE INLET CSF RESERVOIR, FLAT BOTTOM SMALL MODEL/CATHETER
Manufacturer (Section D)
SOPHYSA
5 rue guy moquet
orsay, 91400
FR  91400
Manufacturer (Section G)
Sophysa
rue sophie germain
besancon, 25000
FR   25000
Manufacturer Contact
julie lopez
5 rue guy moquet
orsay, 91400
FR   91400
MDR Report Key25159676
Report Number3001587388-2026-00035
Device Sequence Number9453730
Product Code JXG
UDI-Device Identifier03760124130812
UDI-Public(01)03760124130812(11)251103(17)301001(10)F25110137
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K013488
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberRE-1021
Device Catalogue NumberRE-1021
Device Lot NumberF25093394
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2026
Supplement Date Received by Manufacturer04/22/2026
Initial Report FDA Received Date05/13/2026
Supplement Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age45 YR
Patient SexMale